# SDR HNAA2012052100796

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 59,607 hours, 66,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO RED FLOOR LEVEL EMERGENCY LIGHTS NEXT TO EACH OTHER INOPERATIVE AT FWD SECTION.  RESEATED BATTERY AND CONNECTOR AT PS2.  OPS CHECK GOOD.
